# SDR NSVA2011286

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL # 198-26:  FUSELAGE SKIN UNDER RT ICE SHIELD NR 7 NUMEROUS AREAS OF DEEP PITTING CORROSION.  COMPLETED IAW SAAB STATEMENT 340SDS-023393 AND TD 340-53-11-77.
